MAUDE Adverse Event Report: LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM

LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Model Number DILUMEN 130 CM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a tortuous colon that was difficult to navigate.The endoscope was positioned slightly forward of the fore balloon.The fore balloon was in the fully retracted position.Upon pulling the endoscope backward the doctor noted the damage to the push rods.One push rod separated from the saddle tip and the other push rod broke at the fore balloon skirt.No adverse event.

Brand Name
DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Common Device Name
DILUMEN
Manufacturer (Section D)
LUMENDI, LLC
253 post road west
westport CT 06880
MDR Report Key12442580
Report Number3013505983-2021-00003
Device Sequence Number19766979
Product Code FDF
UDI-Device Identifier00865309000225
UDI-Public00865309000225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K210851
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/19/2023
Device Model NumberDILUMEN 130 CM
Device Catalogue NumberD-1001
Device Lot Number75DA9129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1